A 23-year-old male asked:
with heart failure do you get dizzy from low blood pressure or something else?
2 doctor answers • 9 doctors weighed in
Family Medicine 38 years experience
Hard to say: Depends on a lot of factors. Dizziness can be due to low or high blood pressure, or due to lack of oxygen as well as to the meds you are taking. If you have new dizziness, call your doc, or go to the ER.
3487 viewsReviewed >2 years ago
Cardiology 19 years experience
Possibly: Low blood pressure can occur with heart failure whether due to medications of the heat failure itself. Patients with heart failure are commonly treated with diuretics also which can cause dehydration and low blood pressure. Your treating physician can best guide you
1797 viewsReviewed >2 years ago
Last updated Jan 11, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.